# SDR IXXA20241114005

- Difficulty date: October 17, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N499AZ
- Make and model: Boeing 767323
- Aircraft serial: 29432
- Aircraft time: 90,278 hours, 15,971 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Part number: 313T33519
- Condition: Chafed
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG PYLON HOLD OPEN ROD STORAGE BRACKET CHAFFED O/B SIDE. HAECO WO 320009 NON ROUTINE 46650
